# SDR YENA20160620570

- Difficulty date: June 20, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 54,028 hours, 19,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5544
- Condition: Failed
- Location: Cabin
- Part time: 54,034 hours, 19,264 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY LIGHTS WERE REPORTED AS INOPERATIVE.  R & R ESPU AT FIN 11WL.  REPLACED IAW AMM 33-51-38.  OPS CHECK PERFORMED AND PASSED.  ALL LIGHTS NOW OPERATIONAL.
